I have been taking hydrocortisone 10 mg for about a month. I got the flu on Sunday, for the 3rd time in 2 months, and stopped taking the hydrocortisone since I was sick. Then I read the label that said you are more prone to fight off infections. So I decided to stay off the hydrocortisone. Now I am still feeling extremely week and fatigued, and have a terrible cough . I am wondering if these are symptoms of not taking the hydrocortisone for 4 days, and if so how long the steroid withdrawal symptoms last. I am wondering if I should go back on the hydrocortisone and wean off or just continue to stay off of it.
Disclaimer: Every effort has been made to ensure that the information provided is accurate, up-to-date, and complete, but no guarantee is made to that effect. Multum's drug information is an informational resource designed to assist licensed healthcare practitioners in caring for their patients and/or to serve consumers viewing this service as a supplement to, and not a substitute for, the expertise, skill, knowledge and judgment of healthcare practitioners. The information contained herein is not intended to cover all possible uses, directions, precautions, warnings, drug interactions, allergic reactions, or adverse effects. If you have questions about the drugs you are taking, check with your doctor, nurse or pharmacist.